Gattolliat, Jean-Luc, Hughes, Samantha J., Monaghan, Michael T. & Sartori, Michel, 2008, Revision of Madeiran mayflies (Insecta, Ephemeroptera)

Gattolliat, Jean-Luc, Hughes, Samantha J., Monaghan, Michael T. & Sartori, Michel, 2008, Revision of Madeiran mayflies (Insecta, Ephemeroptera), Zootaxa 1957 (1), pp. 52-68

publication ID

https://doi.org/10.11646/zootaxa.1957.1.2

link to original document

https://doi.org/10.11646/zootaxa.1957.1.2

document provided by

Felipe (2021-08-21 23:58:41, last updated by Plazi 2023-11-04 07:14:26)